Redness and itching around belly button after TT (Photo)

I am 12 days post TT and breast reduction. I have Redness around my belly button that seems to be spreading. And it itches from button to the bottom of my breast area. Any suggestions? A large blood clot came out about 6 days ago. I put hydrogen peroxide inadequate around it and other antibacterial soap/cream.

Doctor Answers 6

Spreading rash around belly button

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
this could represent a reaction to topical creams or infection in the skin. You should be evaluated by your plastic surgeon. I would recommend avoiding anymore topical creams or specialized soaps until then. 

Redness around Belly Button

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for you question and pictures.  Please seek advice from your plastic surgeon as this maybe an infection therefore needs to be treated.

All the Best 

Redness around umbilicus

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thanks for your inquiry, you should call your plastic surgeon to discuss ASAP.  You may have an infection that needs to be treated.  

You might also like...

You should be seeing your surgeon

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is not a good idea to seek consolation on internet about such post operative issues.  You need to see your surgeon and have him/ her evaluate and treat you.  It could be serious.

Redness and itching around belly button after TT

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question. Picture suggest either a reaction to cream or early infection. I would recommend to see your PS for evaluation.

Redness and itching around belly button

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Your picture looks like you have a typical skin reaction to the antibiotic cream you are applying.  Contact your surgeon so you can get examined and make sure nothing else is going on.  Stopping the antibiotic ointment usually resolves the problem, but it takes a few days.  Best wishes.

Michael S. Hopkins, MD (retired)
Albuquerque Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.